# SDR UPS804790

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501
- Condition: Cracked
- Location: Fs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FWD LOWER FLANGE OF FITTING CRACKED FS 1220 BETWEEN LONGERON 34R AND 35R.  REMOVED DAMAGED FITTING ON FS 1220 LONGERON 34R - 35R AND REPLACED NEW FITTING PER SRM 53-2-0.
